Adaptive dynamics on circle maps

Sinha, Sudeshna (1995) Adaptive dynamics on circle maps Physics Letters A, 199 (5-6). pp. 365-374. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


We have studied a model of Sinha and Biswas of adaptive dynamics on a lattice of circle maps. The model reveals two remarkable features: First, even when the individual local elements are regular, the adaptive mechanisms can given rise to chaotic lattice dynamics. Secondly, the adaptive relaxation time between chaotic updates determines the nature of the power spectrum. In the limit of small relaxation times (when the tails of the adaptive processes interfere) we obtain 1/f characteristics.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:60890
Deposited On:12 Sep 2011 09:35
Last Modified:12 Sep 2011 09:35

Repository Staff Only: item control page